Show simple item record

dc.contributor.authorKang, Wei
dc.date.accessioned2013-01-18T19:11:53Z
dc.date.available2013-01-18T19:11:53Z
dc.date.issued1996
dc.identifier.citationJ. Math. Systems Estim. Control / Volume 6, Issue 1, 27-51
dc.identifier.urihttps://hdl.handle.net/10945/25560
dc.descriptionThe article of record as published may be located at http://dx.doi.org/10.3182/20050703-6-CZ-1902.00761en_US
dc.description.abstractIn this paper, a normal form for nonlinear control systems with a single input by studying its k jet is found It is a generalization of linear Brunovsky form to nonlinear control systems A set of invariants which characterizes the homogeneous parts of a control system is also found Then the problem of convergence and uniqueness of the normal forms is studied.en_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleExtended controller form and invariants of nonlinear control systems with a single inputen_US
dc.typeArticleen_US
dc.contributor.departmentApplied Mathematics


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record